Kaliman, Shulim

Up a level
Export as [feed] RSS
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2015 | 2013 | 2008


Kaliman, Shulim; Kutzschebauch, Frank (2015). On the Density and the Volume Density Property. In: Complex Analysis and Geometry. Springer Proceedings in Mathematics & Statistics: Vol. 144 (pp. 175-186). Tokyo: Springer Japan 10.1007/978-4-431-55744-9_12


Arzhantsev, I.; Flenner, H.; Kaliman, S.; Kutzschebauch, F.; Zaidenberg, M. (2013). Flexible varieties and automorphism groups. Duke Mathematical Journal, 162(4), pp. 767-823. Duke University Press 10.1215/00127094-2080132

Arzhantsev, Ivan; Flenner, Hubert; Kaliman, Shulim; Kutzschebauch, Frank; Zaidenberg, Mikhail (2013). Infinite Transitivity on Affine Varieties. In: Birational geometry, rational curves, and arithmetic (pp. 1-13). New York: Springer 10.1007/978-1-4614-6482-2_1


Kaliman, Shulim; Kutzschebauch, Frank (2008). Density property for hypersurfaces U v = p(X). Mathematische Zeitschrift, 258(1), pp. 115-131. Berlin: Springer 10.1007/s00209-007-0162-z

Kaliman, Shulim; Kutzschebauch, Frank (2008). Criteria for the density property of complex manifolds. Inventiones mathematicae, 172(1), pp. 71-87. Berlin: Springer 10.1007/s00222-007-0094-6

Provide Feedback